This is a common problem with pellets. If you go looking for forums on the matter, you will see that it is rather typical for patients to have a similar response somewhere around the 4th and 5th implantation. This stems from poor oversight/management, and design flaws in the pellets themselves. Keep in mind that all pellets are made the same way. This may seem beneficial at first glance, however, what this really means is that “6 months” worth of medication dissolves in a way that sends your levels far too high in the first month, and then plummeting far too fast and low in the next 2-3.
Other side effects include increased risk of heart problems in older men with poor mobility, according to a 2009 study at Boston Medical Center. A 2017 study published in JAMA found that treatments increase coronary artery plaque volume. Additionally, the Food and Drug Administration (FDA) requires manufactures to include a notice on the labeling that states taking testosterone treatments can lead to possible increased risk of heart attacks and strokes. The FDA recommends that patients using testosterone should seek medical attention right away if they have these symptoms: